# SDR MALA090002

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 7,370 hours, 6,307 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Aft Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE, WE GOT THE SMOKE TOILET CAUTION MESSAGE. COMPLETED EMERG NON-NORMAL CHECKLIST. INDICATION WAS REMOVED. NO SMOKE WAS EVER SEEN BY F/A OR PASSENGERS. RETURNED TO DEPARTURE.  WE WERE NOT DE-ICED PRIOR TO T/O.  REPLACED SMOKE DETECTOR (AFT LAV) IAW AMM 26-16-01. ACCOMPLISHED OPS TEST IAW AMM 26-16-01. OPS CHECK GOOD. PN ON/OFF: PU90-421R3, NSN. COMPLIED WITH EO NR C25025 (LAV AIR VENT COVER).
